# SDR SWAA001655

- Difficulty date: September 4, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N501SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24178
- Aircraft time: 33,209 hours, 33,634 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.  SMOKE SMELL IN CABIN AFTER TAKEOFF.  EVIDENCE OF BIRD STRIKE FOUND AT NR 1 ENGINE.  C/W BIRD STRIKE INSPECTION AND NR 1 ENG BORESCOPE INSPECTION.  NO DEFECT NOTED.
